# SDR IPXA09855187

- Difficulty date: January 12, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV LT OUTBOARD FLAP UPPER SKIN DOUBLER HAS DENT AND SMALL GOUGE XF 345, 9 INCHES FWD OF FLAP FRONT SPAR SS 752-W3-19.  REPAIRED PER TIMCO REO-G12585 REV B, AND UPS EO DC8-5720-32341-A.
